# SDR FDEA202105121207

- Difficulty date: May 12, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 64,696 hours, 24,008 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA3212277
- Condition: Damaged
- Location: Main Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK: FLOOR PANEL AT APPROX STA 1503 BETWEEN RBL 8 AND LBL 8 IS DAMAGED   (MARKED AND DOT 44 IN 2 PLACES)  REPAIRED MAIN DECK: FLOOR PANEL AT APPROX STA 1503 BETWEEN RBL 8 AND LBL 8     PER SRM 53-60-00 VOL I PG 6 FIG 6 (MAJOR REPAIR)
